MathSciNet Relay Station
MathSciNet bibliographic data
MR1836084 34K11 (34K40)
Shen, J. H.; Debnath, L. Oscillations of solutions of neutral differential equations with positive and negative coefficients. Appl. Math. Lett. 14 (2001), no. 6, 775–781.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement